Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An almost strongly minimal non-Desarguesian projective plane


Author: John T. Baldwin
Journal: Trans. Amer. Math. Soc. 342 (1994), 695-711
MSC: Primary 51A35; Secondary 03C45
DOI: https://doi.org/10.1090/S0002-9947-1994-1165085-8
MathSciNet review: 1165085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is an almost strongly minimal projective plane which is not Desarguesian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A35, 03C45

Retrieve articles in all journals with MSC: 51A35, 03C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1165085-8
Article copyright: © Copyright 1994 American Mathematical Society